# SDR DL738070205

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 14,985 hours, 10,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD7170110
- Part serial: 13342
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERG LIGHTS INOP.  REPLACED BATTERY PACK.
